# SDR 2003FA0000325

- Difficulty date: March 5, 2002
- Submitted: March 26, 2003
- Operation: General aviation
- Aircraft: N9984K
- Make and model: Bell 206L
- Aircraft serial: 45054
- Engine: Allsn 250C20R
- System (JASC): 7400 · Ignition System
- Part: Control Unit
- Part number: 6891969
- Part serial: RO13539
- Condition: Intermittent
- Location: Auto Relight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO-RELIGHT SYSTEM ACTIVATES INTERMEDIATELY DURING NORMAL ENGINE OPERATION.
